# SDR WRLA2007016

- Difficulty date: January 20, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rib
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, MECHANIC FOUND 2 EA RIBS CRACK IN LEFT W/W OUTBOARD END AFT SIDE.  REPLACED THE DAMAGED RIBS 2 EA PER MD 11F SRM VOL II 51-35-01 FIG REV 38.  CONDITION CHECK NORMAL AND JOB COMPLETED.
